MAUDE Adverse Event Report: SMITHS MEDICAL LEVEL 1 CONVECTIVE WARMER; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL LEVEL 1 CONVECTIVE WARMER; WARMER, THERMAL, INFUSION FLUID
Catalog Number L1-CW-100VJP
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during use, the tool mark indicator and the blockage mark indicator were not working.No health consequences to the patient were reported.
 
Additional Manufacturer Narrative
H3 and h6.Evaluation codes: updated.The customer's reported problem was verified by functional testing.After turning on the power, the unit will blow air, but upon pressing the temperature setting button, an alarm will sound during heating and operation will stop.The cause is unknown.The hose itself was checked, but no breaks or abnormalities in the thermistor resistance were found.The hose was replaced to correct the issue.The device passed all functional tests after repair.

Brand Name
LEVEL 1 CONVECTIVE WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19651772
Report Number3012307300-2024-05697
Device Sequence Number6587420
Product Code DWJ
UDI-Device Identifier15019517121551
UDI-Public(01)15019517121551(11)210226
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL1-CW-100VJP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/04/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer07/06/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown